# SDR DALA2020031201805

- Difficulty date: March 9, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 71,325 hours, 26,981 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 696, L/P 1522948) STA 1640 FRAME R/H SIDE UPPER OUTBOARD OPEN HOLE HAS A CRACK LIKE INDICATION AT AROUND THE 12 TO 1 OCLOCK POSITION LOOKING AFT REPAIR AS REQUIRED. CORRECTIVE ACTION: REPAIRED IAW ERA 585827-14AD REV ORIGINAL.
